Mathematical Research Letters

Volume 14 (2007)

Number 3

Formal Hodge Theory

Pages: 385 – 394

DOI: http://dx.doi.org/10.4310/MRL.2007.v14.n3.a3

Author

Luca Barbieri-Viale (Università degli Studi di Padova)

Abstract

We introduce {\em formal}\, (mixed) Hodge structures (of level $\leq 1$) in such a way that the Hodge realization of Deligne’s 1-motives extends to a realization from Laumon’s 1-motives to formal Hodge structures (of level $\leq 1$) providing an equivalence of categories.

Full Text (PDF format)